A metric property of some random functions
Bulletin de la Société Mathématique de France, Volume 99 (1971), pp. 241-245.
@article{BSMF_1971__99__241_0,
     author = {Kaufman, Robert},
     title = {A metric property of some random functions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {241--245},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {99},
     year = {1971},
     doi = {10.24033/bsmf.1717},
     zbl = {0274.60005},
     mrnumber = {45 #1254},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1717/}
}
TY  - JOUR
AU  - Kaufman, Robert
TI  - A metric property of some random functions
JO  - Bulletin de la Société Mathématique de France
PY  - 1971
DA  - 1971///
SP  - 241
EP  - 245
VL  - 99
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1717/
UR  - https://zbmath.org/?q=an%3A0274.60005
UR  - https://www.ams.org/mathscinet-getitem?mr=45 #1254
UR  - https://doi.org/10.24033/bsmf.1717
DO  - 10.24033/bsmf.1717
LA  - en
ID  - BSMF_1971__99__241_0
ER  - 
%0 Journal Article
%A Kaufman, Robert
%T A metric property of some random functions
%J Bulletin de la Société Mathématique de France
%D 1971
%P 241-245
%V 99
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1717
%R 10.24033/bsmf.1717
%G en
%F BSMF_1971__99__241_0
Kaufman, Robert. A metric property of some random functions. Bulletin de la Société Mathématique de France, Volume 99 (1971), pp. 241-245. doi : 10.24033/bsmf.1717. http://www.numdam.org/articles/10.24033/bsmf.1717/

[1] Kahane (J.-P.).- Some random series of functions.- Lexington, D. C. Heath and Company, 1968 (Heath mathematical Monographs). | MR | Zbl

[2] Kahane (J.-P.) et Salem (R.).- Ensembles parfaits et séries trigonométriques- Paris, Hermann, 1963 (Act. scient. et ind., 1301). | MR | Zbl

[3] Kaufman (R.).- On Hausdorff dimension of projections, Mathematika, t. 15, 1968, p. 153-155. | MR | Zbl

[4] Kaufman (R.).- An exceptional set for Hausdorff dimension, Mathematika, t. 16, 1969, p. 57-58. | MR | Zbl

Cited by Sources: